# SDR DALA2025072305547

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,389 hours, 29,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3161, ATB DUE TO DIRTY SOCK ODOR DURING CLIMB OUT.   NO CONTAMINATION WAS FOUND. PERFORMED ENGINE WATER WASH AND LEVEL B DECONTAMINATION OF BLEED AND PACK SYSTEMS DUE TO HISTORY.
